| Model Number |
REVEL |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to vyaire medical that lower interface is not working on the revel ventilator.At this time, there is no information regarding patient involvement associated with the reported event.
Additional Manufacturer Narrative
Vyaire medical file identification:(b)(4).H10: a third party service technician evaluated the ventilator and found that the lower interface does not work.As a resolution,the lower interface panel assembly was replaced.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.